# SDR SWAA2022120976197

- Difficulty date: November 29, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LEADING EDGE SKIN IS WRINKLED AND BENT AROUND FASTENERS. APROX 6 IN. LONG AND COMMON TO THE INBD MAIN TRACK.   REMOVED THE NR 3 LEADING EDGE SLAT AND REPLACED WITH NEW SLAT IAW  AMM 27-81-21.   INSPECTED THE RIG AND OPS CHECK OF THE NR 3 SLAT.
